Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 8, 2013, 6:00 PM CDT for King County, Stonewall County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2013, 6:00 PM CDT (23:00 UTC)
- Expired
- May 8, 2013, 6:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties King County, TX, Stonewall County, TX
The radar
The Dyess AFB radar (KDYX), 136 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1664 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291 WUUS54 KLUB 082300 SVRLUB TXC269-433-082330- /O.NEW.KLUB.SV.W.0049.130508T2300Z-130508T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 600 PM CDT WED MAY 8 2013 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN KING COUNTY IN NORTHWEST TEXAS. NORTHERN STONEWALL COUNTY IN NORTHWEST TEXAS. * UNTIL 630 PM CDT * AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHWESTERN KING COUNTY...OR 15 MILES NORTHEAST OF JAYTON...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. DOPPLER RADAR INDICATES MODERATE ROTATION IN THE MID LEVELS OF THIS STORM. ALTHOUGH THE TORNADO THREAT DOES NOT APPEAR HIGH AT THIS TIME...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3359 9999 3326 10000 3331 10051 3360 10049 TIME...MOT...LOC 2300Z 271DEG 24KT 3340 10036 $$
1 follow-up statement
487 WWUS54 KLUB 082315 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 615 PM CDT WED MAY 8 2013 TXC269-433-082330- /O.CON.KLUB.SV.W.0049.000000T0000Z-130508T2330Z/ KING TX-STONEWALL TX- 615 PM CDT WED MAY 8 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN STONEWALL AND SOUTHERN KING COUNTIES UNTIL 630 PM CDT... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF SWENSON...OR 19 MILES EAST OF JAYTON...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN STONEWALL AND SOUTHERN KING COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3330 10042 3357 10038 3359 9999 3326 10000 TIME...MOT...LOC 2315Z 277DEG 24KT 3333 10025 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:27 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 8, 2:27 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 227 PM CDT WED MAY 8 2013 .SHORT TERM... CUT OFF UPPER LOW WILL MEANDER ABOUT THE 4 CORNERS REGION FOR THE NEXT DAY OR SO BEFORE SLOWLY STARTING TO SINK TOWARD MEXICO. THIS WILL YIELD A CONTINUED PRESENCE OF SOUTHWESTERLY FLOW ALOFT ACROSS WEST TEXAS. A BROAD AREA OF SYNOPTIC SCALE LIFT WILL CONTINUE TO STREAM ACROSS THE REGION TODAY AHEAD OF THE AFOREMENTIONED LOW. CONTINUE TO BE SOMEWHAT HESITANT ABOUT CONVECTIVE INITIATION THIS AFTERNOON GIVEN THE EXPANSIVE HIGH CLOUDINESS...THOUGH...THERE WILL BE A LESS CLOUDY PERIOD HERE AROUND MID AFTERNOON AHEAD OF ANOTHER REGION OF LIFT NEAR THE TX/NM STATE LINE AT 19Z. PROGGED INSTABILITY REMAINS UP AROUND 3KJ/KG AND WE ARE BEGINNING TO SEE THE WINDS BACK ACROSS THE ROLLING PLAINS. UPDATED POP FCST THIS MORNING CONTINUES TO CONVEY THREAT AREA AND THUS WILL MAKE NO CHANGES THERE. IF/WHEN DEEP CONVECTION BECOMES ESTABLISHED...SUFFICIENT CAPE AND SHEAR SHOULD EXIST FOR SEVERE TSTMS. GIVEN HIGH BASES...TORNADO RISK IS FAIRLY MINIMAL...BUT WE SHALL SEE WHAT STORM-LEVEL INTERACTIONS PLAY OUT LATER TODAY. AFTER WE GET THE STORMS OUT OF HERE...WHICH SHOULD BE BY MID TO LATE EVENING...FOCUS THEN TURNS TOWARD FRONTAL BOUNDARY/OUTFLOW FROM CONVECTION WELL TO OUR NORTH ACROSS KS. GUIDANCE IS QUITE CONSISTENT AND BULLISH WITH PUSHING BDRY INTO THE REGION BY EARLY THURSDAY MORNING ALONG WITH INCREASING RAIN CHANCES. WHILE THE MODEL PARAMETRIZED GUIDANCE IS FAIRLY GENEROUS WITH THE RAIN...FCST SOUNDING PAINT A DIFFERENT PICTURE WITH PLENTIFUL MID AND UPPER LEVEL CLOUDINESS AND LIMITED LIFT. WE MAY SEE SOME SCATTERED ACTIVITY BY THURSDAY AFTERNOON...BUT EVEN THAT IS SOMEWHAT SUSPECT GIVEN THE DRY NEAR-SFC LAYER...AT LEAST UP TO H7. HAVE ACCORDINGLY LOWERED HIGHS FOR THURSDAY AS WELL AS TRIMMED POPS BEFORE 00Z. && .LONG TERM... SEVERAL IMPULSES WITHIN WEAK FLOW ALOFT WILL COME ACROSS THE AREA LATER THIS WEEK ON THURSDAY AND FRIDAY. ON THURSDAY NIGHT...WEAK UPPER LEVEL DIVERGENCE WILL SLIDE EAST IN A WEAKLY DIFFLUENT AREA ALOFT. A LAYER OF FRONTOGENESIS SLOPING FROM SOUTH TO NORTH EXTENDING FROM THE SURFACE UP TO AROUND 650MB WILL BE IN PLACE. STRONGEST FRONTOGENETICAL LIFT WILL BE OVER THE ROLLING PLAINS DURING THIS TIME. ADDITIONALLY...THERE WILL BE INSTABILITY ALOFT ALTHOUGH IT WILL BE WEAK WITH INCREASING MID AND UPPER LEVEL MOISTURE ADVECTING INTO THE REGION. FRIDAY LOOKS INCREASINGLY INTERESTING FOR A HEAVY RAIN SCENARIO. GOOD UPPER LEVEL DIVERGENCE WILL SLIDE ACROSS THE REGION FROM AN EXIT REGION FROM AN UPPER LEVEL JET TO THE SOUTH OF THE SOUTH PLAINS. THE ATMOSPHERIC COLUMN WILL CONSIDERABLY MOISTEN DURING THE DAY ON FRIDAY LEADING TO PRECIPITABLE WATER VALUES AROUND 130 PERCENT OF NORMAL. WE WILL SEE WIDESPREAD SURFACE BASED INSTABILITY BUT WILL BE WEAK DUE TO THE SATURATED COLUMN. THIS SUPPORTS MORE OF A HEAVY RAIN THREAT RATHER THAN A WIDESPREAD THUNDERSTORM THREAT. LOW LEVEL EASTERLY FLOW WILL TRANSPORT AND KEEP A STEADY STREAM OF MOISTURE INTO WEST TEXAS. SOUNDINGS SHOW WEAK FLOW IN THE CLOUD BEARING LAYER WITH STORM MOTION VERY SLOW. NO APPARENT LOW LEVEL BOUNDARY WILL BE IN THE REGION BUT THE UPPER LEVEL LIFT MAY BE SUFFICIENT ENOUGH TO PRODUCE EFFICIENT RAINFALL GIVEN THE AMOUNT OF MOISTURE IN THE COLUMN. DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY ENDING PRECIPITATION. FOR THE REST OF THE WEEKEND THROUGH EARLY NEXT WEEK...A CLOSED LOW WILL CAMP OVER NORTHERN MEXICO. THE GFS AND ECMWF ARE IN FAIR AGREEMENT IN KICKING OUT THIS LOW AROUND TUESDAY INTO WEDNESDAY NEXT WEEK. THIS MAY PROVIDE OUR NEXT GOOD CHANCE AT THUNDERSTORMS. JDV && .PRELIMINARY POINT TEMPS/POPS... FRIONA 47 71 49 65 47 / 10 20 20 40 20 TULIA 51 77 49 67 50 / 10 20 20 30 20 PLAINVIEW 51 79 51 68 50 / 10 20 20 40 20 LEVELLAND 52 80 53 69 51 / 10 10 20 50 40 LUBBOCK 51 81 55 70 52 / 10 10 20 50 30 DENVER CITY 58 83 55 70 52 / 10 10 20 50 50 BROWNFIELD 54 84 54 70 52 / 10 10 20 50 50 CHILDRESS 57 80 58 73 54 / 20 20 40 20 20 SPUR 50 87 57 71 54 / 10 10 20 40 30 ASPERMONT 63 89 61 74 55 / 20 10 40 40 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 26/01
Hazardous weather outlook, May 8, 11:26 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1126 AM CDT WED MAY 8 2013 TXZ021>044-091630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1126 AM CDT WED MAY 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE THIS AFTERNOON GENERALLY EAST OF A LINE FROM SILVERTON TO POST. AS THESE STORMS MOVE EAST...THEY WILL ENCOUNTER DEEPER INSTABILITY AND LIKELY BECOME STRONG OR SEVERE. THE MOST INTENSE SUPERCELL STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DESTRUCTIVE DOWNBURST WINDS TO 70 MPH. FIRE WEATHER VERY DRY AND BREEZY SOUTHWEST WINDS THIS AFTERNOON WILL CREATE AN ELEVATED WILDFIRE THREAT OVER MUCH OF THE SOUTH PLAINS BEFORE IMPROVING EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING NEAR A WEAK COLD FRONT IN THE FAR SOUTHERN PANHANDLE AND ADJACENT NORTHERN SOUTH PLAINS. BY FRIDAY...SLOW-MOVING SHOWERS AND THUNDERSTORMS WILL BECOME CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL PRIMARILY OVER THE SOUTH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE ROLLING PLAINS AND SOUTHEAST TEXAS PANHANDLE THIS AFTERNOON AND THIS EVENING.
In the hours before
Special weather statement, May 8, 4:19 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
419 PM CDT WED MAY 8 2013
TXZ031-082145-
MOTLEY-
419 PM CDT WED MAY 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY COUNTY...
AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER CENTRAL MOTLEY COUNTY...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3426 10055 3403 10081 3415 10098 3432 10082
3432 10064
TIME...MOT...LOC 2119Z 220DEG 20KT 3416 10082Special weather statement, May 8, 4:34 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
434 PM CDT WED MAY 8 2013
TXZ031-082145-
MOTLEY-
434 PM CDT WED MAY 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY COUNTY...
AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MOTLEY COUNTY...MOVING EAST AT
25 MPH. DIME SIZED HAIL WAS REPORTED IN ROARING SPRINGS AT 430 PM
CDT.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3385 10052 3384 10060 3384 10086 3399 10088
3405 10059
TIME...MOT...LOC 2133Z 254DEG 22KT 3390 10078Special weather statement, May 8, 4:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 PM CDT WED MAY 8 2013
TXZ037-082200-
DICKENS-
438 PM CDT WED MAY 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR DICKENS COUNTY...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL DICKENS COUNTY...MOVING
NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3352 10096 3365 10066 3347 10055 3340 10076
3340 10088
TIME...MOT...LOC 2138Z 244DEG 22KT 3348 10081Special weather statement, May 8, 4:46 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
446 PM CDT WED MAY 8 2013
TXZ031-082200-
MOTLEY-
446 PM CDT WED MAY 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY COUNTY...
AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MOTLEY COUNTY...MOVING EAST AT
25 MPH. DIME SIZED HAIL WAS REPORTED IN ROARING SPRINGS AT 430 PM
CDT.
DIME SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3384 10054 3384 10081 3397 10085 3405 10052
3403 10052 3384 10052
TIME...MOT...LOC 2145Z 256DEG 22KT 3391 10070Special weather statement, May 8, 4:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
457 PM CDT WED MAY 8 2013
TXZ031-032-082215-
COTTLE-MOTLEY-
457 PM CDT WED MAY 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR COTTLE AND MOTLEY COUNTIES...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MOTLEY COUNTY...MOVING EAST AT
25 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3384 10064 3384 10073 3403 10078 3408 10047
3389 10040
TIME...MOT...LOC 2157Z 252DEG 20KT 3393 10065Local storm report, May 8, 5:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
511 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 3 W ESTELLINE 34.55N 100.49W
05/08/2013 E1.25 INCH HALL TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1300197
MCONDERThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:16 PM CDT | Special Weather Statement | LUB | Garza | 14 min |
| May 7, 7:31 PM CDT | Special Weather Statement | LUB | Garza | 29 min |
| May 8, 3:44 PM CDT | Special Weather Statement | LUB | Motley | 16 min |
| May 8, 3:59 PM CDT | Special Weather Statement | LUB | Motley | 16 min |
| May 8, 4:15 PM CDT | Special Weather Statement | LUB | Hall | 15 min |
| May 8, 4:17 PM CDT | Special Weather Statement | LUB | Motley | 13 min |
| May 8, 4:19 PM CDT | Special Weather Statement | LUB | Motley | 26 min |
| May 8, 4:23 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 22 min |
| May 8, 4:25 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 50 min |
| May 8, 4:34 PM CDT | Special Weather Statement | LUB | Motley | 11 min |
| May 8, 4:38 PM CDT | Special Weather Statement | LUB | Dickens | 22 min |
| May 8, 4:40 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Hall, Motley | 50 min |
| May 8, 4:46 PM CDT | Special Weather Statement | LUB | Motley | 14 min |
| May 8, 4:53 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 37 min |
| May 8, 4:57 PM CDT | Special Weather Statement | LUB | Motley | 18 min |
| May 8, 5:04 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 26 min |
| May 8, 5:11 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 49 min |
| May 8, 5:11 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Motley | 34 min |
| May 8, 5:27 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 33 min |
| May 8, 5:55 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 50 min |
| May 8, 6:01 PM CDT | Special Weather Statement | LUB | Cottle | 14 min |
| May 8, 6:06 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 39 min |
| May 8, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 32 min |
| May 8, 6:50 PM CDT | Special Weather Statement | LUB | Cottle | 25 min |
| May 8, 6:55 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.